Announcement

Announcement Module
Collapse

Forum changes

In the next few days we'll be switching to new forum software which is much more stable and will eliminate the problems we've had over the last few months. Once we've switched to the new software every member will need to reset their password. You can still use your current username. You'll need to click on the "forgot password" link and follow the simple instructions to reset your password. Please make sure your email address is up to date in your account now. Remember, you don't need to do anything yet, carry on using the forums as normal, and it will be obvious when the switch has gone through and you need to reset.
See more
See less

Stiffness in left hand

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Stiffness in left hand

    Hi all,
    Wondering if any of you have had experience stiffness in your hand. could this be a sign of a lupus flare up?

    I have stopped taking my prednisolone and imuran for abt a year. (initially it was because i forgotten to take them,then stopped altogether becos i was feeling fine up to last week)
    i am afraid to tell the doctors in the hospital cos i do not want them to increase the prednisolone dosage (10 mg) and imuran (50mg)
    but im also worried that by restarting medication without doctor knowledge after a long time, would be safe..

    pls advice.
    thanks,
    angela

  • #2
    :welcome: Angela,

    I've moved your first post so that you will hopefully get responses back just relating to what you have asked. Your question may well have just got lost on the other persons thread.

    Hmm, I think you are going to have to come clean with your Specialist and soon. Stiff hands for me are signs of flare. If things have got worse since you stopped medication then perhaps you will need stronger (higher doses) to get things back under control. Perhaps you could phone the secretary for an urgent appointment.

    With Imuran, did you not have regular bloods to monitor for any damage etc!

    Comment


    • #3
      Hi Greenhagis, thanks!

      i have not have any stiffness when i was first diagnose and when i got my first flare-up. but after reading some of the post, i'm starting to suspect it might be a flare-up.

      Comment


      • #4
        Hiya... yep my hands are often an early sign of a flare for me.... I too think you need to explain to your Dr where you are with your meds, don't worry too much, they know we are human!!... they can only be part of 'your' team if they have all the information and the whole picture and you need advice now as to how to move forward with the right treatment...take care,
        Claire

        Comment


        • #5
          Hi Angela,

          I agree with the others that you need to tell your doctors what you did with your meds. Let your doctors start them for you so they can monitor you with labs. They will probably do labs first see what is going on with you.

          Love,
          Lyn

          Comment

          Working...
          X